Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal and increased obsessions, ruminations WAKI

Posted by sac on August 4, 2004, at 10:04:15

In reply to Re: Lamictal and increased obsessions, ruminations, posted by WAKI on August 3, 2004, at 2:49:10

If you really want to try to get off, you have to reduce VERY slowly. Decreasing by 100 mgs. at one go is too fast for Lamictal. From my own experience, it is much like AD's in the sense that you should really taper carefully to avoid a withdrawal syndrome. When I was reducing from 200mgs. I went by 25 mgs. per week which meant alot of splitting of tablets. This took time but was a successful eventually. If I tried to rush the taper down, I really felt it with a real bad depression plus electrical like shocks in my head. Just take it very slow and you should be succesful.


> I have been on 400 mg of lamictal for about 2 years now.
>
> It appears to keep me from bottoming out emotionally and fatigue wise. Or it appears to boost anything else i take.
>
> At one time it was the only thing I could take that was helping so we kept me on it.
>
> I believe i don't need it now but have developed a dependency for it. If i decrease by 100 mg, in 1 weeks time I start to bottom out. If i stop cold turkey I bottom out.
>
> I honestly don't know how to get off this stuff, so i could see if i need it or not.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sac thread:372227
URL: http://www.dr-bob.org/babble/20040730/msgs/373927.html